# SDR AALA202512319322

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 70,623 hours, 29,455 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 049919458
- Condition: Low Pressure
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  NR 2 FUEL TANK AFT BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED. MAINTENANCE REPLACED BOOST PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-22-41.
